# SDR REXA200900068

- Difficulty date: June 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 19,389 hours, 16,848 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P959
- Condition: Smoke
- Part time: 10,230 hours, 21,671 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON APU START AT KCLE, THE CABIN AND COCKPIT FILLED WITH SMOKE.  FLIGHT CREW NOTIFIED ATC AND ASKED FOR CFR.  THE AIRCRAFT WAS EVACUATED WITHOUT INCIDENT.  CFR FOUND NO EVIDENCE OF FIRE.  MAINTENANCE DETERMINED THE SMOKE WAS PRODUCED BY THE APU.  THE APU WAS DEFERRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  THE APU WILL BE REMOVED AT THE FIRST OPPORTUNITY.
